File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Existence and computation of spherical rational quartic curves for Hermite interpolation

TitleExistence and computation of spherical rational quartic curves for Hermite interpolation
Authors
Issue Date2000
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00371/index.htm
Citation
Visual Computer, 2000, v. 16 n. 3, p. 187-196 How to Cite?
AbstractWe study the existence and computation of spherical rational quartic curves that interpolate Hermite data on a sphere, i.e. two distinct endpoints and tangent vectors at the two points. It is shown that spherical rational quartic curves interpolating such data always exist, and that the family of these curves has n degrees of freedom for any given Hermite data on Sn, n ≥ 2. A method is presented for generating all spherical rational quartic curves on Sn interpolating given Hermite data.
Persistent Identifierhttp://hdl.handle.net/10722/88994
ISSN
2015 Impact Factor: 1.06
2015 SCImago Journal Rankings: 0.560
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Wen_HK
dc.contributor.authorKaihuai, Qen_HK
dc.date.accessioned2010-09-06T09:51:03Z-
dc.date.available2010-09-06T09:51:03Z-
dc.date.issued2000en_HK
dc.identifier.citationVisual Computer, 2000, v. 16 n. 3, p. 187-196en_HK
dc.identifier.issn0178-2789en_HK
dc.identifier.urihttp://hdl.handle.net/10722/88994-
dc.description.abstractWe study the existence and computation of spherical rational quartic curves that interpolate Hermite data on a sphere, i.e. two distinct endpoints and tangent vectors at the two points. It is shown that spherical rational quartic curves interpolating such data always exist, and that the family of these curves has n degrees of freedom for any given Hermite data on Sn, n ≥ 2. A method is presented for generating all spherical rational quartic curves on Sn interpolating given Hermite data.en_HK
dc.languageengen_HK
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00371/index.htmen_HK
dc.relation.ispartofVisual Computeren_HK
dc.titleExistence and computation of spherical rational quartic curves for Hermite interpolationen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0178-2789&volume=16&issue=3/4&spage=187&epage=196&date=2001&atitle=Existence+and+computation+of+spherical+rational+quartic+curves+for+Hermite+interpolationen_HK
dc.identifier.emailWang, W:wenping@cs.hku.hken_HK
dc.identifier.authorityWang, W=rp00186en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s003710050207en_HK
dc.identifier.scopuseid_2-s2.0-0343777464en_HK
dc.identifier.hkuros60833en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0343777464&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume16en_HK
dc.identifier.issue3en_HK
dc.identifier.spage187en_HK
dc.identifier.epage196en_HK
dc.identifier.isiWOS:000087543200005-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridWang, W=35147101600en_HK
dc.identifier.scopusauthoridKaihuai, Q=6508142162en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats